Acutane

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

Acutane

Postby lifeimpact1 on December 26th, 2002, 3:05 pm

Hello everyone,

Does anyone know if the medicine for Acne, Acutane, worsens BFS. Please advise. Thanks!
Lifeimpact1
lifeimpact1
New Member
New Member
 
Posts: 2
Joined: December 26th, 2002, 2:59 pm

Postby Debbs on December 30th, 2002, 11:52 pm

Hey Lifeimpact,

Having never used Acutane I cant really comment, but I did look it up on Google and there is heaps of information you can read about there, interestingly one comment made was that it did cause fibromyalgia in one user, but only one person out of about 100 posts. My son used Roaccutane as we call it in Australia and his only symptoms were dry lips and skin and sun sensitivity. Sorry I dont have more to give you.

Deb
Debbs
Senior Member
Senior Member
 
Posts: 93
Joined: August 19th, 2002, 12:16 am
Location: Australia

Postby SusanSid on December 31st, 2002, 3:25 am

Accutane works wonders for acne, but can have some strong side effects for some people. I would check with the dermatologist, check on the web, but I've never heard of it causing muscle twitches, but there is always the first time for everything.
SusanSid
Selfless giver of time
Selfless giver of time
 
Posts: 172
Joined: August 15th, 2002, 6:01 pm
Location: California Central Coast

Acutane

Postby lifeimpact1 on January 3rd, 2003, 2:05 pm

Thanks everyone for your responses...
:)
TD
Lifeimpact1
lifeimpact1
New Member
New Member
 
Posts: 2
Joined: December 26th, 2002, 2:59 pm

Postby DogBone on January 9th, 2003, 3:57 pm

I used Accutane and a lot of it about 10 years ago and now I have BFS. I do not believe there is a correlation in my case, but that is my story for what it is worth.
DogBone
Selfless giver of time
Selfless giver of time
 
Posts: 100
Joined: January 6th, 2003, 1:11 pm
Location: Utah

Sponsor

Sponsor
 


Return to Symptom Management

Who is online

Users browsing this forum: Google [Bot] and 4 guests